# SDR SWAA086588

- Difficulty date: November 24, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N265WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32522
- Aircraft time: 6,885 hours, 4,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD EEPLS LIGHT COVER MISSING.  INSTALLED COVER PER MM.
